English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54059/88902 (61%)
Visitors : 10550469      Online Users : 11
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20589

    Title: A Note on Minimax Mixture of Distributions Free Procedure for Inventory Model with Variable Lead Time
    Authors: 吳忠武;Wu, Jong-wuu;Lee, Wen-Chuan;Tsai, Hui-yin
    Contributors: 淡江大學統計學系
    Keywords: crashing cost;inventory model;lead time;minimax;mixture of distributions;order quantity;reorder point
    Date: 2002-08
    Issue Date: 2009-11-30 12:52:53 (UTC+8)
    Publisher: Springer
    Abstract: In recent papers, Moon and Choi (1998) and Hariga and Ben-Daya (1999)considered a continuous review inventory model with a mixture of backordersand lost sales in which the lead time, the order quantity, and the reorder pointare decision variables was studied. Moreover, they also develop a minimaxdistribution free procedure for the problem. While the demands of differentcustomers are not identical in the lead time, then we can't only use a singledistribution (such as Moon & Choi (1998) and Hariga & Ben-Daya (1999))to describe the demand of the lead time. Hence, we correct and extend the modelof Moon and Choi (1998) and Hariga and Ben-Daya (1999) by considering thelead time demand with the mixture of distributions. In addition, we also applythe minimax mixture of distributions free approach to the model by simultaneouslyoptimizing the order quantity, the reorder point, and the lead time to devise a practical procedure which can be used without specific information on demand distribution.
    Relation: Quality and Quantity 36(3), pp.311-323
    DOI: 10.1023/A:1016084604470
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback